# SDR ABXA20250416079

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,547 hours, 42,836 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LT GEN OFF AND LT GEN DRIVE EICAS MSG ILLUMINATED.  A/C RETURNED TO BLOCKS. (BTB)  DEFERRED PER MEL ABX-24-00-1-1.  MAINTENANCE PROCEDURES C/W.  PLACARDS INSTALLED.  MBCB 04/19/25.  A/C RETURNED TO SERVICE.
